Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243788] of Mauro Maggioni

Papers Published

  1. Maggioni, M, M-Band Burt-Adelson Biorthogonal Wavelets, Applied and Computational Harmonic Analysis, vol. 9 no. 3 (2000), pp. 286-311 [doi]
    (last updated on 2017/12/10)

    Abstract:
    For every integer M>2 we introduce a new family of biorthogonal MRAs with dilation factor M, generated by symmetric scaling functions with small support. This construction generalizes Burt-Adelson biorthogonal 2-band wavelets. For M∈{3,4} we are able to find simple explicit expressions for two different families of wavelets associated with these MRAs: one with better localization and the other with interesting symmetry-antisymmetry properties. We study the regularity of our scaling functions by determining their Sobolev exponent, for every value of the parameter and every M. We also study the critical exponent when M=3. © 2000 Academic Press.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320